# SDR AWXA9500445

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 103.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C6 INSPECTION, WING STA 103.5 O/B AFT TWO FASTENERS D AND E, FAILED LFEC INSPECTION.  REPAIRED CRACKED FASTENER HOLE PER ER 2 57 33 02.  (W)
